MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4.0, E 4.0, L8.0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4.0, E 4.0, L8.0; DENTAL IMPLANT
Model Number 4.23.722
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant was completely covered with bone, smoker, peri-implantitis, infection, pain, swelling, abscess, inflammation ((b)(6) are same patient).

Brand Name
ELEMENT LC INICELL, PF 4.0, E 4.0, L8.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key12427959
Report Number3003184527-2021-01220
Device Sequence Number17465959
Product Code DZE
UDI-Device Identifier07640156470222
UDI-Public07640156470222
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number4.23.722
Device Lot Number22693
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR